# SDR 9905129983

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714621
- Condition: Failed
- Location: Cabin Temp
- Part time: 62,522 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP, CABIN TEMPERATURE WAS 150 DEGREES AND ACCOMPANIED BY SMOKE AND FUMES.  THE RIGHT SIDE AUTOMATIC CABIN TEMPERATURE CONTROL VALVE WAS AT FULL HOT.  FLIGHT CREW DISABLED AUTO TEMPERATURE CONTROL SYSTEM PER MAINTENANCE CONTROL AND CONTINUED MEL 21-03A.  AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT AUTO TEMPERATURE CONTROLLER.  OPERATIONAL CHECK GOOD AND REMOVED FROM MEL.  AIRCRAFT RETURNED TO SERVICE.
